Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 3, Pages 108–111 (Mi basm41)  

Short communications

Four-dimensional Ricci-flat space defined by the KP-equation

Valery Dryuma

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: Four-dimensional affinely connected Ricci-flat space depending of solutions of the Kadomtsev–Petviashvili equation is constructed. Conditions of metrizabilty of corresponding connection are investigated. Its properties are discussed.

Keywords and phrases: Riemann extensions, geodesic equations, Kadomtzev–Petviashvili equation.

Full text: PDF file (83 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34C14
Received: 05.10.2008
Language:

Citation: Valery Dryuma, “Four-dimensional Ricci-flat space defined by the KP-equation”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 3, 108–111

Citation in format AMSBIB
\Bibitem{Dri08}
\by Valery Dryuma
\paper Four-dimensional Ricci-flat space defined by the KP-equation
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 3
\pages 108--111
\mathnet{http://mi.mathnet.ru/basm41}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2478720}
\zmath{https://zbmath.org/?q=an:1169.53328}


Linking options:
  • http://mi.mathnet.ru/eng/basm41
  • http://mi.mathnet.ru/eng/basm/y2008/i3/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:159
    Full text:52
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022